American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13C15) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] E.Graham Evans and Phillip Griffith. Syzygies of small rank. Bull. Amer. Math. Soc. 4 (1981) 329-330. MR 609043.
Abstract, references, and article information   
View Article: PDF

[2] Melvin Hochster. Some applications of the Frobenius in characteristic 0. Bull. Amer. Math. Soc. 84 (1978) 886-912. MR 0485848.
Abstract, references, and article information   
View Article: PDF

[3] Richard P. Stanley. Cohen-Macaulay rings and constructible polytopes. Bull. Amer. Math. Soc. 81 (1975) 133-135. MR 0364231.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1